Previous |  Up |  Next

Article

Title: The weak exponential stability and periodic solutions of Ito stochastic equations with small stochastic terms  (English)
Author: Vrkoč, Ivo
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642
Volume: 18
Issue: 4
Year: 1968
Pages: 722-752
Summary lang: Russian
.
Category: math
.
Summary:
MSC: 60.75
idZBL: Zbl 0174.49101
idMR: MR0237013
.
Date available: 2008-06-09T13:39:46Z
Last updated: 2012-05-29
Stable URL: http://hdl.handle.net/10338.dmlcz/100868
.
Reference: [1] Vrkoč L: The exponential stability and periodic solutions of Ito stochastic equations with small stochastic terms.Czech. Mat. J. 18 (93) 1968, p. 301 - 314. MR 0229316
Reference: [2] Kurzweil J.: Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter.Czech. Mat. J. 16 (91) 1966, p. 380-423. Zbl 0186.47701, MR 0206440
Reference: [3] Vrkoč I.: Extension of the averaging method to stochastic equations.Czech. Mat. J. 16 (91) 1966, p. 518-544. MR 0205318
.

Files

Files Size Format View
CzechMathJ_18-1968-4_14.pdf 2.521Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo